# SDR C2XA07CL036

- Difficulty date: April 7, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 7,299 hours, 3,832 cycles
- Engine: Allsn AE3007A
- Engine time: 7,299 hours, 3,832 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 2488 - THE CREW REPORTED A LAV SMOKE WARNING INDICATION DURING CLIMB.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 ENGINE.  OPERATIONAL CHECKS WERE GOOD.  THE PRIMARY FAILURE/REASON FOR REMOVAL WAS OIL LEAKING PAST NR 4 CARBON SEAL ASSEMBLY ALLOWING OIL TO ENTER THE CORE FLOWPATH AND CAUSE OIL SMELL IN THE CABIN.
